Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hola nelson soy Compatriota
Jul 19, 2003

hola nelson como estas espero que bien ,soy venezolano hiv+ desde hace 3 aos; que me lo detecte y estoy bajo tratamiento antiretroviral; solo tomo trizivir bid y quiesiera saber algo me he dado cuenta que he perdido masa muscular sonre tod cara y piernas y me han hablado del uso de Nandrolone (decadurabolin) ; pero tambien me han dicho que los esteroides deprimen el sistema inmunologico; quisiera saber tu experiencia al respecto sobre el uso de Nandrolone y que precauciones se deben tomar para su uso gracias compatriota Morgan.

Response from Mr. Vergel

Morgan

Hola chamo! Vives en USA o Venezuela? Los esteroides anabolicos no deprimen el sistema immunologico, lo esteroides corticoidales si (como la prednisona, decadron, etc) Mi libro tiene toda la informacion de estudios hechos en VIH con esteroides anabolicos. La Deca Durabolina quizas es el mejor esteroide que hay por su buen efecto en aumentar la masa muscular con pocos efectos colaterales. Visita el www.medibolics.com para mas informacionn. Tenemos una section en Espanol ahi. Cuidate! Nelson



Previous
steamroom question
Next
Bioform Radiance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement